# SDR N6WA2021062802

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 38,810 hours, 26,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRY EMER FLASHLIGHT IS INOP. REMOVED AND REPLACED PAX EMERGENCY FLASHLIGHT IAW CRJ 7 AMM 25-61-02 OPS CHECK GOOD .
